View Complete Reference

Hürlimann, W (2015)

Benford's Law in Scientific Research

International Journal of Scientific & Engineering Research, Volume 6, Issue 7, pp. 143-148.

ISSN/ISBN: 2229-5518 DOI: Not available at this time.

Abstract: As departures from Benford’s law have been observed in many scientific data sets, there is a theoretical need to understand such discrepancies. We argue that the use of parametric extensions to Benford’s law is appropriate and demonstrate this for several first significant digit distributions taken from theoretical scientific laws or extracted from real-world data sets.

@article {, AUTHOR = {Werner H{\"u}rlimann}, TITLE = {Benford's Law in Scientific Research}, JOURNAL = {International Journal of Scientific & Engineering Research}, YEAR = {2015}, VOLUME = {6}, NUMBER = {7}, PAGES = {143--148}, URL = {'s_law_in_scientific_research/links/55b391e208ae092e96539a0d.pdf}, }

Reference Type: Journal Article

Subject Area(s): Statistics